# SDR FDEA200905271940

- Difficulty date: May 27, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159291
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 520 FRAME DAMAGED AT STRINGER 21L TO 26L.  REMOVED DAMAGED FRAME, FABRICATED NEW FRAME, HEAT TREATED TO T6 CONDITION, AND INSTALLED PARTS IAW SRM 51-30-2, 53-10-2.
